On the continuous dependence of solutions of a functional equation on given functions
Annales Polonici Mathematici, Tome 23 (1970) no. 1, pp. 37-40
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_23_1_37_40,
author = {J. Matkowski},
title = {On the continuous dependence of solutions of a functional equation on given functions},
journal = {Annales Polonici Mathematici},
pages = {37--40},
year = {1970},
volume = {23},
number = {1},
doi = {10.4064/ap-23-1-37-40},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-37-40/}
}
TY - JOUR AU - J. Matkowski TI - On the continuous dependence of solutions of a functional equation on given functions JO - Annales Polonici Mathematici PY - 1970 SP - 37 EP - 40 VL - 23 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-37-40/ DO - 10.4064/ap-23-1-37-40 LA - en ID - 10_4064_ap_23_1_37_40 ER -
%0 Journal Article %A J. Matkowski %T On the continuous dependence of solutions of a functional equation on given functions %J Annales Polonici Mathematici %D 1970 %P 37-40 %V 23 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-23-1-37-40/ %R 10.4064/ap-23-1-37-40 %G en %F 10_4064_ap_23_1_37_40
J. Matkowski. On the continuous dependence of solutions of a functional equation on given functions. Annales Polonici Mathematici, Tome 23 (1970) no. 1, pp. 37-40. doi: 10.4064/ap-23-1-37-40
Cité par Sources :